# SDR ASAA0954297

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,733 hours, 2,763 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FLARE THE APCH WARNING CAME ON BOTH THE FO'S PANEL LIGHTS AND THE CAPT'S HUD.  THE RWY EDGE LINES ON THE HUD DID NOT ALIGN WITH THE RWY EDGE AND THE A/C VEERED OFF SHARPLY TO THE LT DISCONNECTED THE A/P AND LANDED MANUALLY.  GROUNDED YES.  DFCS LOGGED NO FAULTS PERFORMED GROUND VERIFICATION TEST.  LAND VERIFY TEST REF MM 22 11 00 PG 94 ALL TEST PASSED. PERFORMED HGS OPS TEST REF 34 36 00 PASSED.  ALL GROUND VERIFICATION TEST PASSED.  EVAL AUTOLAND SUCCESSFUL.
